Hiroshima Mathematical Journal
- Hiroshima Math. J.
- Volume 39, Number 1 (2009), 61-122.
The exactness of the log homotopy sequence
In the present paper, we develop the theory of log homotopy exact sequences associated to proper log smooth morphisms and morphisms whose characteristic sheaves are locally constant with stalks isomorphic to the monoid of natural numbers. In the process of developing this theory, we also show the existence of a logarithmic version of the Stein factorization and develop the theory of algebraization of log formal schemes.
Hiroshima Math. J., Volume 39, Number 1 (2009), 61-122.
First available in Project Euclid: 18 March 2009
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 14F35: Homotopy theory; fundamental groups [See also 14H30]
Hoshi, Yuichiro. The exactness of the log homotopy sequence. Hiroshima Math. J. 39 (2009), no. 1, 61--122. doi:10.32917/hmj/1237392380. https://projecteuclid.org/euclid.hmj/1237392380